# SDR HEEA0015275

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2200 · Auto Flight System
- Part: Potentiometer
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIOMETER CAUSING ACTUATOR NOT TO STAY CENTERED IN FLIGHT.   FOUND POTENTIOMETERS TO CHECK BAD IN NULL POSITION.
